# SDR EIA2003004

- Difficulty date: January 22, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,813 hours, 25,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR RIGHT SIDE F.S. 1760 CRACK IN FRAME AT STRINGER 13 UPPER FLANGE OF FRAMECUT OUT DAMAGED SECTION FABRICATED FRAME SECTION AND REPAIR SPLICES(2EA) PER B747 SRM 51-40-06 PG. 2 SHEET 1-4, ALODINED, PRIMED AND INSTALLED REPAIR PER B747 SRM 51-30-02 PG 1-15.
